# SDR FDEA201203020730

- Difficulty date: March 2, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 60,494 hours, 18,470 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 0435
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 GENERATOR  FAULTED ON INTIAL TAKEOFF ROLL.  REJECTED TAKEOFF AND COMPLIED WITH QRH PROCEDURES.  ON  ATTEMPTED GEN RESET, GEN AND ELEC LIGHTS FLICKERED  RAPIDLY, WOULD NOT RESET.  RETURNED TO GATE.  REMOVED AND REPLACED NR 2 GCU IAW AMM 24-22-12-04-0.  RAN NR 2  ENGINE IAW JRH, FUNCTION CHECKED GOOD.
